Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On viscosity solutions of Hamilton-Jacobi equations


Author: Sandro Zagatti
Journal: Trans. Amer. Math. Soc. 361 (2009), 41-59
MSC (2000): Primary 49L25
Published electronically: August 19, 2008
MathSciNet review: 2439397
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Dirichlet problem for Hamilton-Jacobi equations and prove existence, uniqueness and continuous dependence on boundary data of Lipschitz continuous maximal viscosity solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 49L25

Retrieve articles in all journals with MSC (2000): 49L25


Additional Information

Sandro Zagatti
Affiliation: Department of Mathematics, Scuola Internazionale Superiore di Studi Avanzati, Via Beirut, 2/4, I-34014 Trieste, Italy

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04557-1
PII: S 0002-9947(08)04557-1
Received by editor(s): August 21, 2006
Published electronically: August 19, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.